MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. PRESTO INFLATION DEVICE

BARD PERIPHERAL VASCULAR, INC. PRESTO INFLATION DEVICE
Catalog Number ID4030
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one presto inflation device was returned for evaluation.Upon visual inspection, it was noted the toggle lever was depressed and would not reset to upright position.Liquid was noted within the syringe.A stopcock was returned connected to the luer of the device.During functional testing, the luer of the high pressure tubing along the stopcock was placed in water and the piston handle was pulled all the way proximally and stayed in place.The toggle button remained depressed but then reverted to upright position once the handle was slightly pushed forward.Water was aspirated into the syringe without issues.The returned cockstop and luer of the presto high pressure tubing and turned to the off position to prevent water from exiting.Then the piston handle was turned to build up the pressure.Pressure was increased as shown in the gauge, however a second increase in the pressure made the presto lose pressure.The gauge went to 0 atm, and it was noted, water was leaking from the brass fitting behind the gauge.In addition, water entered the pressure gauge.No other functional testing was performed.Therefore, the investigation is confirmed for the reported incorrect, inadequate or imprecise result or readings and identified leak as the water was leaking from the brass fitting behind the pressure gauge, which could have caused the pressure gauge malfunction.A definitive root cause for the reported pressure gauge not working and identified leak could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent percutaneous transluminal angioplasty (pta) procedure using the presto inflation device.During the procedure, the gauge allegedly not working.The procedure was completed using another device.There was no reported patient injury.

Brand Name
PRESTO INFLATION DEVICE
Common Device Name
INFLATION DEVICE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FOREFRONT MEDICAL TECHNOLOGY
changzhou
CH  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24603572
Report Number2020394-2026-00653
Device Sequence Number18231401
Product Code MAV
UDI-Device Identifier00801741095009
UDI-Public(01)00801741095009(17)271112(10)ID2411156X
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberID4030
Device Lot NumberID2411156X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown